# SDR IPXA2015061490140

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 12,402 hours, 4,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587682
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL, HAS A ONE INCH IN DIAMETER HOLE.  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693-H.
